Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21943
Title: Martin Luther King Jr.
Authors: Lewis, G
First Published: 1-Feb-2006
Publisher: ROUTLEDGE JOURNALS, TAYLOR & FRANCIS LTD
Citation: PATTERNS OF PREJUDICE, 2006, 40 (1), pp. 83-85
DOI Link: 10.1080/00313220500482712
ISSN: 0031-322X
Links: http://hdl.handle.net/2381/21943
Type: Journal Article
Appears in Collections:Published Articles, School of Historical Studies

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.